# SDR AWXA200600702

- Difficulty date: April 22, 2006
- Submitted: April 24, 2006
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- Aircraft time: 61,655 hours, 38,271 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

FLT 626 - CREW DECLARED EMERGENCY INOP PHX DUE TO GEAR DOWN AND GEAR WARNING LIGHTS BEING INOPERATIVE.  REPORTED THAT THE AURAL GEAR WARNING OPERATED NORMALLY.  MAINTENANCE TROUBLESHOT AND FOUND CONNECTOR D4262P DISCONNECTED AT THE LANDING GEAR PANEL.  MAINTENANCE RECONNECTED THE CONNECTOR, D4262P.  PERFORMED MASTER WARNING AND CAUTION LIGHT TEST.  OPERATIONAL WAS NORMAL IAW BOEING 737-300 MM 33-15-00-5.  AURAL WARNING WAS ALSO NOTED TO OPERATE NORMALLY.
